# SDR DALA1233709257

- Difficulty date: March 28, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00484
- Condition: Damaged
- Location: Bs 1231-1146
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK SCRATCHED LBL44.5 STA 1231 TO 1146.  REPLACED TRACK PER SRM 53-40-01.
